Mathematische Annalen

, Volume 277, Issue 1, pp 165–171 | Cite as

A vanishing theorem for group compactifications

  • Elisabetta Stricland


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Danilov, V.I.: The geometry of toric varieties. Russ. Math. Surv.33, 97–154 (1978)Google Scholar
  2. 2.
    De Concini, C., Procesi, C.: Complete symmetric varieties. In: Invariant theory. Lect. Notes Math. 996. Berlin, Heidelberg, New York: Springer 1983Google Scholar
  3. 3.
    Hartshorne, R.: Algebraic geometry. Graduate Text in Math. 52. Berlin, Heidelberg, New York: Springer 1977Google Scholar
  4. 4.
    Hugh, H., et al. (eds.): Beweismethoden der Differentialgeometrie im Großen. Lect. Notes Math. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  5. 5.
    Iwahori, N., Matsumoto, H.: On some Bruhat decompositions and the structure of the Hecke rings ofp-adic Chevalley groups. Publ. Math. IHES25, 237–280 (1965)Google Scholar
  6. 6.
    Metha, V.B., Ramanathan, A.: Frobenius splitting and the cohomology vanishing for Schubert varieties. Ann. Math.122, 27–40 (1985)Google Scholar
  7. 7.
    Ramanan, S., Ramanathan, A.: Projective normality of flag varieties and Schubert varieties. Invent. math.79, 217–224 (1985)Google Scholar
  8. 8.
    Steinberg, R.: Representations of algebraic groups. Nagoya Math. J.22, 33–56 (1963)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Elisabetta Stricland
    • 1
  1. 1.Dipartimento di MatematicaUniversità di Roma “La Sapienza”RomaItaly

Personalised recommendations